# SDR CALA2021083001458

- Difficulty date: August 30, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 88,009 hours, 18,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 1320-1340 Bl0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"SUPPORT TASK": DURING OK TO CLOSE FOUND FLOOR SUPPORT BETWEEN STA. 1320 AND 1340 BL0 CRACKED ON UPPER FLANGE. REMOVE AND REPLACED UPPER ANGLE BETWEEN STA1320 I.A.W B757-200 SRM 51-40-02 PARA 4, PARA 7 SEE PARTIAL WORK ACCOMPLISHED.
